# SDR SWAA2022051105525

- Difficulty date: December 11, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,965 hours, 28,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Incorrect
- Location: Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. DTIP; PREVIOUS REPAIR: R/H 663 VAPOR REPAIR REQUIRES REPAIR DUE TO UNDOCUMENTED REPAIR INSTALLED. / REPAIRED R/H STA 663 VAPOR BARRIER WEB @ RBL 15 I/B OF RAM AIR CUTOUT IAW B737-700 SRM 51-70-04-2R-10 AFTER CLEANED AND PREPED AREA
